# SDR SWIA2021062859040

- Difficulty date: April 10, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N800SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15060
- Aircraft time: 36,832 hours, 23,127 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Condition: Cracked
- Location: Cockpit Left
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*L/H WINDSHIELD SIDE POST LWR AFT CLIP HAS POSSIBLE CRACK.     (C-CHECK RO 6/22/2021)    REMOVED AND REPLACED L/H WINDSHIELD SIDE POST LOWER AFT CLIP REF. DWG CC670-33055 REV. -F AND CRJ 900 SRM 51-42-21-001-001-A01. COMPLIED WITH TASK CARD 51-900-1002-SKY.
